# SDR CALA2023090402692

- Difficulty date: September 2, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AFT RH SHEAR PLATE CRACKED (A3NB-53-3-6357) PER HAE CO LCQ NON ROUTINE 9290567/40567 GENERATED BY V937268 REMOVED AND REPLACED RH SHEAR PLATE IAW A319 SRM 51-42-11 PAGE 6 AND 7. ACMP BY MECH V944156 INSP BY V061771
